Can You Overdose On Kratom?
Buy kratom - On Sale Now! Buy 2 get 1 FREE Buy kratom - On Sale Now! Buy 2 get 1 FREE
Buy kratom - On Sale Now! Buy 2 get 1 FREE

Too much of anything is wrong, but certainly, too much of Kratom is worse. You're mistaken if you think it is just another herbal plant with mild to moderate effects on the Central Nervous System. Before you indulge in the world of Kratom consumption and overdoseing, know that it is a complex herb with different strains. While some strains produce mild results, others have a substantial effect on the body.

According to Dr. Rais Vohra, one of the most indispensable facts about Kratom is that it is slightly hard to manage when it comes to toxicity. Primarily because it is a plant product and the dosage is not appropriately set; secondly, the toxicity has no set pattern and varies from patient to patient depending on the manner they ingest this plant, the time frame it takes to set in, and how much tolerance does the user have.

Kratom Poisoning On The Rise

If you are an old Kratom user, you have all the more reasons to be careful. Some users either end up taking too much product over time and develop tolerance. In other cases, users aren't consuming Kratom properly, or they're just consuming stale dosage. Whatever the case may be, all these reasons lead to pushing users to overdose because they fail to get the desired results.

According to the data published in the Journal of Clinical Toxicology, between the years 2011–2017, 1,807 kratom users reported to the poison control centers. What's alarming is that more than two-thirds of these cases were reported in 2016-2017. With the growing kratom overdosing and its popularity of Kratom and the multitude of knowledge on the internet, most users harm their bodies. The study also mentions 11 deaths associated with kratom exposure, including two that occurred after exposure to Kratom only.

Why Should You Be Careful About Kratom Overdose?

Although the FDA has not yet banned this organic herb, it has shown concern about kratom overdose. It is legal to buy Kratom mostly in the USA, but try making sure you don't compromise on the quality of the product you're ordering.

In some cases, users report unsatisfactory results when this plant gets spoiled when left exposed on the kitchen counter. It is a slightly high maintenance plant for its shelf life. Please read up on how to properly store it. can you overdose kratomOne alarming reason some users suffer from Kratom toxicity is that most commercial products come laced with additional products. These have been reported to cause death.

Keep Away From Children

This plant should be kept away from children. In one case, a 15-year-old teenager overdose kratom and took too many Pills and had to be taken to the Emergency. While this plant is trendy among teens and many adults, more research still needs to be carried out on its effect on the body.

Given its easy availability, teenagers might abuse it. If you're a parent on a controlled dosage, make sure to lock up your dosage and away from your children.

Pregnant Women Should Avoid Kratom Overdosing

If you are an expecting mother or planning to conceive, it is advised that you discontinue Kratom overdosing. No matter what form you're taking your Kratom in, it is still considered unsafe even in controlled quantity. According to a study, pregnant women who consumed this plant gave birth to children suffering from the kratom-associated neonatal abstinence syndrome (KANAS). Babies born with this syndrome have difficulty sucking, feeding, passing feces, and facial disorientation.

May Get Toxic For Immature Users

Individuals who are new to Kratom consumption should be conscientious about their dosage. It is recommended to start from as little as possible. Slowly get your body acclimatized to the effects of this herb. Initially, a small quantity works for most users, gradually build up a tolerance, and try not overdosing more than 2 scoops a day if you have just started taking this herb.

Kratom is said to have mild to moderate analgesic properties; however, if you plan on taking it as a reliever alternative, make sure you don't overdo it. One woman who supposedly took twice a dosage ended up in the emergency with intractable vomiting. There is a risk of uncontrollable vomiting leading to severe dehydration and other complications in case of an overdose.

Symptoms Of Kratom Overdose

If you're a Kratom user or you know somebody close to you who uses this organic plant daily, keep a lookout for the following symptoms. If you experience any of these or observe somebody else feel this way, discontinue usage immediately. In case of worsening condition, call 911:

Symptoms of Withdrawal

Kratom may seem like a mild herb with a slight analgesic and mood relaxing effect. But if taken in an abundant quantity every day, getting the desired results can lead to dependence. While most users report that it is easy to wean off the effect, others say severe withdrawal when discontinuing Kratom. Withdrawal symptoms not only affect the user physically but emotionally as well. The user may experience trouble feeling pleasure.

How To Avoid Kratom Overdosing?

Document Your Dosage

The best and most effective way to accidentally avoid overdosing is to document the amount of dosage you take every day. This way, you won't be taking more than you should be, and it will also help you keep a record of what quantity works the best for you.

Make A Routine

Make a fixed routine and take your supplement at the same time every day. This way, you'd remember not to skip a dosage. This would also keep you on track of how much product you take in a day.

In Case Of An Kratom Overdose

Call 911

If you experience any of the symptoms mentioned above and feel like your condition is worsening, call 911 and wait for help. A safe trip to the physician is recommended. Otherwise, the condition of the user might deteriorate and keep getting worse.

Drink Water While Help Comes

While you wait for the ambulance to come, try drinking as much water as you can—most users who overdosed reported signs of severe dehydration and dry mouth.

Calm Down And Remove Any Harmful Objects From Around You

In some cases, an overdose may lead to a seizure attack. To be careful and avoid injury, try proofing your home of any sharp objects or edges.

We hope this article was informative for you! You must understand the pros and cons of plant stimulants before you risk getting addicted to them. The best way to live a good life is to be careful with your body - remember, your body is a temple. Let us know what you think in the comments box.